# SDR SWIA202055826

- Difficulty date: November 30, 2020
- Submitted: February 4, 2021
- Operation: Air carrier
- Aircraft: N161PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15161
- Aircraft time: 31,056 hours, 21,309 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*STGR21R FS333.00 Â€“ FS349.00 HAS CORROSION ON MULTIPLE AREAS.   (C-CHECK) RO 2/1/2021   REPLACED STGR21R FROM FS333.00 TO FS379.00 REF CRJ 900 SRM 51-42-06-01-001-A01 AND DWG SH670-31350 REV A. SEE CONTINUATION CARD FOR DETAILS. CHECKS GOOD. COMPLIED  WITH 51-900-1002-SKY. PRESSURE CHECK GOOD
